Sándor J Kovács
Sándor J Kovács
Department of Mathematics, University of Washington
Verified email at uw.edu - Homepage
Title
Cited by
Cited by
Year
Singularities of the Minimal Model Program
SJK J Kollár
Cambridge University Press, Cambridge Tracts in Mathematics 200, 370, 2013
5262013
Log canonical singularities are Du Bois
J Kollár, S Kovács
Journal of the American Mathematical Society 23 (3), 791-813, 2010
1912010
Differential forms on log canonical spaces
D Greb, S Kebekus, SJ Kovács, T Peternell
Publications mathématiques de l'IHÉS 114 (1), 87-169, 2011
1552011
Rational, log canonical, Du Bois singularities: on the conjectures of Kollár and Steenbrink
SJ Kovács
Compositio Mathematica 118 (2), 123-133, 1999
911999
The cone of curves of a K3 surface
SJ Kovács
Mathematische Annalen 300 (1), 681-691, 1994
911994
A characterization of rational singularities
SJ Kovács
Duke Mathematical Journal 102 (2), 187-191, 2000
862000
Classification of higher dimensional algebraic varieties
CD Hacon, SJ Kovács
Springer Science & Business Media, 2011
732011
Reflexive pull-backs and base extension
B Hassett, SJ Kovács
Journal of Algebraic Geometry 13 (2), 233-248, 2004
672004
The canonical sheaf of Du Bois singularities
SJ Kovács, K Schwede, KE Smith
Advances in Mathematics 224 (4), 1618-1640, 2010
652010
Extension theorems for differential forms and Bogomolov–Sommese vanishing on log canonical varieties
D Greb, S Kebekus, SJ Kovács
Compositio Mathematica 146 (1), 193-219, 2010
582010
Hodge theory meets the minimal model program: a survey of log canonical and Du Bois singularities
SJ Kovács, K Schwede
Topology of stratified spaces 58, 51-94, 2011
512011
Families of canonically polarized varieties over surfaces
S Kebekus, SJ Kovács
Inventiones mathematicae 172 (3), 657-682, 2008
502008
Algebraic hyperbolicity of fine moduli spaces
SJ Kovács
Journal of Algebraic Geometry 9 (1), 165-174, 2000
472000
Cohomological characterizations of projective spaces and hyperquadrics
C Araujo, S Druel, SJ Kovács
arXiv preprint arXiv:0707.4310, 2007
442007
Birational geometry of log surfaces
J Kollár, S Kovács
preprint, 1994
441994
Erratum for Boundedness of families of canonically polarized manifolds: A higher dimensional analogue of Shafarevich’s conjecture
SJ Kovács, M Lieblich
Ann. of Math. (2) 173 (1), 585-617, 2011
40*2011
The structure of surfaces and threefolds mapping to the moduli stack of canonically polarized varieties
S Kebekus, SJ Kovács
Duke Mathematical Journal 155 (1), 1-33, 2010
38*2010
Smooth families over rational and elliptic curves
SJ Kovács
Journal of Algebraic Geometry 5 (2), 369-386, 1996
371996
Logarithmic vanishing theorems and Arakelov–Parshin boundedness for singular varieties
SJ Kovács
Compositio Mathematica 131 (3), 291-317, 2002
36*2002
Small saturated sets in finite projective planes
SJ Kovács
Rend. Mat.(Roma) 12, 157-164, 1992
361992
The system can't perform the operation now. Try again later.
Articles 1–20